Characterization of Domains Admitting Nondictatorial Social Welfare Functions and Nonmanipulable Voting Procedures
No abstract is available for this item.
|Date of creation:||Apr 1977|
|Contact details of provider:|| Postal: Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014|
Web page: http://www.kellogg.northwestern.edu/research/math/
More information through EDIRC
|Order Information:|| Email: |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Jean Blin & Mark Satterthwaite, 1976. "Strategy-proofness and single-peakedness," Public Choice, Springer, vol. 26(1), pages 51-58, June.
- Sen, Amartya & Pattanaik, Prasanta K., 1969. "Necessary and sufficient conditions for rational choice under majority decision," Journal of Economic Theory, Elsevier, vol. 1(2), pages 178-202, August.
- Satterthwaite, Mark Allen, 1975. "Strategy-proofness and Arrow's conditions: Existence and correspondence theorems for voting procedures and social welfare functions," Journal of Economic Theory, Elsevier, vol. 10(2), pages 187-217, April.
- Ehud Kalai, 1976. "Social Welfare Functions When Preferences are Convex and Continuous: Impossibility Results," Discussion Papers 236, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Gibbard, Allan, 1973. "Manipulation of Voting Schemes: A General Result," Econometrica, Econometric Society, vol. 41(4), pages 587-601, July.
When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:234. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker)
If references are entirely missing, you can add them using this form.